# SDR DLL15962527

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O CK, FOUND AFT CABIN EMERGENCY LIGHTS WOULD NOT REMAIN ON LONG ENOUGH DURING TEST OF THE EMERGENCY LIGHTS.  REPLACED POWER SUPPLY AT R-3 DOOR AND THE LIGHTS CK NORMAL.
